Enlacements et tresses fermées Traitement algorithmique
Publications mathématiques et informatique de Rennes no. 4  (1989), p. 217-238
@article{PSMIR_1989___4_217_0,
     author = {Jacquemard, Alain},
     title = {Enlacements et tresses ferm\'ees Traitement algorithmique},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1989},
     pages = {217-238},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1989___4_217_0}
}
Jacquemard, Alain. Enlacements et tresses fermées Traitement algorithmique. Publications mathématiques et informatique de Rennes, no. 4 (1989), pp. 217-238. http://www.numdam.org/item/PSMIR_1989___4_217_0/

[Bi] J. S. Birman Braids, links and mapping class groups. Princeton University Press. | MR 375281 | Zbl 0305.57013

[BZ] G. Burde / H. Zieshang Knots. De Gruyter Studies in Mathematics. | Zbl 0568.57001

[Ga] F. A. Garside The braid group and other groups. Quart. J. Math. Oxford 20 ; nbr 78 . | MR 248801 | Zbl 0194.03303

[Jo] V.F.R Jones Hecke algebra representations of braid groups and link polynomials. Annals of Math nbr 126 335-388 | MR 908150 | Zbl 0631.57005

[Me] M. More Mémoire de programmation ENS Lyon / Lab. Topologie Dijon

[Mo] H. R. Morton An irreducible 4 string braid with unknotted closure. Math. Proc. Camb. Phil. Soc. nbr 93; 259-261 | MR 691995 | Zbl 0522.57006

[Ro] D. Rolfsen Knots and links. Publish or Perish inc. | MR 1277811 | Zbl 0339.55004

[Ya] S. Yamada The minimal number of Seifert circles equals the braid index of a link. Inventiones Math,nbr 89; 347-356 | MR 894383 | Zbl 0634.57004